# SDR DALA2016092606819

- Difficulty date: September 25, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 32,676 hours, 22,085 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CTR SEAT TRACK, BL 44.5 HAS CORROSION BETWEEN STA 813- STA 820.  REPAIRED RT CTR SEAT TRACK, BL 44.5, STA 809 IAW SRM 53-20-52, REPAIR 1.
